# SDR SWAA2023083195740

- Difficulty date: August 14, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500D TO BS520 AT LEVEL STR28L FWD CARGO COMPARTMENT 2023-508493<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS500D TO BS520 AT LEVEL STR28L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 143A7902; REV: A; SHEET: 126. SEE INDIVIDUAL SIGNOFFS BELOW;[02] CORRECTED STEP 1. 1. ELMER ORTIZ (TECHNICIAN); 26-AUG-2023 19:10 UTC  REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS500D TO BS520 AT LEVEL STR28L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 143A7902; REV: A; SHEET: 126. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS500D TO BS520 AT LEVEL STR28L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 143A7902; REV: A; SHEET: 126. SEE INDIVIDUAL SIGNOFFS BELOW CERTIFIED AS RII
